# SDR ASAA2012081092697

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,995 hours, 1,817 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Gouged
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD OTBD ECS STRIKER PLATE WORN.  ECS LOWER CHORD WORN BY ECS DOOR LATCH.  ACFT GROUNDED.  DAMAGE AT ECS DOOR FWD OTBD STRIKER PAD MEASURES, .065D X .300 .DIAMETER.DAMAGE EXCEEDS LIMITS REF SRM 53-40-71, AD 1. ACCOMPLISHED EA 800-53EA-08540 (REPAIR OF CHORD).  BLENDED GOUGED AREA AND INSTALLED REPAIR FILLER AND STRAP.
